# SDR MASA2010090500954

- Difficulty date: September 2, 2010
- Submitted: September 6, 2010
- Operation: Air carrier
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 13,847 hours, 11,077 cycles
- System (JASC): 5270 · Door Warning System
- Part: Pseu
- Condition: Malfunctioned
- Location: Door Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR WARNING.  MX RERACKED PSEU & CLEANED CONNECTOR.
